# SDR AALA20100421DFW02

- Difficulty date: April 21, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 72,618 hours, 38,707 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED LOUD BANG CAME FROM LEFT MAIN LANDING GEAR.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT MAIN LANDING GEAR RETRACT ACTUATOR BROKEN AT LOWER ATTACH POINT.  REPLACED LEFT MAIN LANDING GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
